# SDR VNAA202206061112

- Difficulty date: June 3, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 39,858 hours, 38,226 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Deployed
- Component: Multi Function, Bfgoodrich
- Component part number: 5120011
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, D

## Discrepancy

IB SPOILERON IB FLT SPOILER DEPLOYED ON T/O. TROUBLESHOT B1-007911 IAW CRJ 700 FIM 27-64-01-810-813. REMOVED AND REPLACED RH IB MFS PCU IAW CRJ 700 AMM 27-62-01-000/400-801-A01-PSA. LEAK CHECK GOOD, OPS CHECK GOOD.
